# SDR GTIA2020080635304

- Difficulty date: August 5, 2020
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N676NK
- Make and model: Airbus A321-231
- Aircraft serial: 7734
- Aircraft time: 10,434 hours, 4,515 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Fwd Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTS FWD CARGO DOOR SHOWED OPEN, AFTER TAKE OFF.   R & R PROXIMITY SWITCH SENSOR AT FWD CARGO DOOR FIN 28WV AND 34WV IAW AMM 52-71-12.   PERFORMED AN OPERATIONAL TEST IAW AMM 52-35-00-720-001-A, AND AMM 31-60-00-860-001.
